# SDR AALA20161220020

- Difficulty date: December 18, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 52,528 hours, 18,280 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Dirty
- Location: Sliding Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PARKING, CAPTAIN`S SLIDING WINDOW DIFFICULT TO OPEN.  CLEANED AND LUBED L2 WINDOW TRACKS AND SPINDLE ASSEMBLY IAW AMM 56-11-02.  OPERATIONAL CHECKED GOOD.
